# SDR MWEA96484

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5910130
- Condition: Cracked
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, A 1 INCH CRACK WAS FOUND IN LT LOWER VENTRAL DOOR JAMB CORNER ON AFT SIDE.  FABRICATED AND INSTALLED A REPAIR IAW SB 53-137R4.
